Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dingdingding

tummy aches anyone?

Recommended Posts

it's day 11 for me, i'm on 40mg of Sotret

Has anyone ever experience minor stomach discomfort while on Accutane? Discomfort that you were able to rule out other causes for and felt was caused by the medication of course. I've been getting this slight discomfort since yesterday. It comes and goes. Not sure what could be causing it. I definitely always take me Sotret with food at night. I'm also on Keflex 750mg 2x a day. Maybe it's that that's screwing with my intestines? I do vaguely recall reading someone posted that he/she had to end his/her Accutane treatment early b/c it was causing some intestinal problems for him/her? I sure hope that's not happening to me.

Any thoughts, suggestions, educated guesses would be appreciated, thank.

Link to comment
Share on other sites

Prolly, just a bad combo of food. I eat until I cant eat anymore then have a glass of milk, so far so good. Few days ago I felt kinda woozy, took a shit and walla fine.

Link to comment
Share on other sites

Prolly, just a bad combo of food. I eat until I cant eat anymore then have a glass of milk, so far so good. Few days ago I felt kinda woozy, took a shit and walla fine.

yea i dunno thats what i was hoping for initially, but i've taken a couple of normal sh*ts since two days ago and the discomfort is still there

Link to comment
Share on other sites

If anything, accutane helped rid my stomach aches as I got them quite often before I went on it.

Although, I did notice that when I bumped up from 30mg to 80mg, I did have minor discomfort that lasted for about a month but basically all I had to do was go to the bathroom and it would go away.

Link to comment
Share on other sites

maybe call your derm, if you get to much uncomforatable. Were you on any meds prior to tane? maybe it just takes adjusting time

perhaps, i hope it's just that and not some accutane induced intestinal problems. I wasnt on any meds prior to tane but I am taking an antibiotic called Keflex 750mg.

blood tests can't test for any intestinal problems can they?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×